FREE* standard delivery with Health & Beautycard
*no minimum spend

Date of birth: We need to confirm your date of birth in order to add this product to your basket.

Calpol Six Plus Suspenison Sugar Free - 200ml

Calpol Six Plus Suspenison Sugar Free - 200ml

Code: 600687


£3.10 per 100ml

Beautycard Points: 6 points


Share this product

Product Information

Calpol Six Plus Suspenison Sugar Free - 200ml

Calpol Six Plus Suspension brings down high temperatures and helps relieve pain in children aged 6 years and older.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.


Calpol Six Plus Sugar Free Suspension is a white liquid.


The active ingredient in this medicine is paracetamol which is effective for providing relief from cold and flu, headache, toothache, earache, post-immunisation fever, sore throat and other aches and pains.

Warnings or Restrictions

•Not suitable for use in children under the age of 6 years.
•Do not take more than 4 doses in 24 hours.
•Leave at least 4 hours between doses.
•Do not give this medicine to your child for more than 3 days without consulting your doctor first.
•Do not use with any other medicines containing paracetamol.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification


Active ingredients: paracetamol 250 mg.


Size (200) Unit (ML) Height (15.9) Width (6.3) Depth (5.7)

How to Use

Product Uses

For children aged 6 years and older:
6-8 years: 5 ml once daily.
8-10 years: 7.5 ml once daily (5 ml + 2.5 ml),
10-12 years: 10 ml once daily (5 ml + 5 ml),
12-16 years: 10 - 15 ml once daily divided in two to three 5ml doses.

Adults and children over 16 years: take two to four 5 ml spoonful's up to 4 times daily.